advertisement
Question
Posted by: Pixie | 2011/03/01

Mixing medication

Hi there
A quick question :
I take 40mg Nexiam at night with a bevispas.
Can I take Xanor with this or must I wait a few hours? (Not sure of the size of the Xanor - might be 20mg or 50mg)

Also, I was recommended activated charcoal tablets to get rid of excess gas - do these react with Nexiam, Xanor and Bevispas? What are the side effects of taking activated charcoal?

I am so nervous of mixing any medication.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Pixie

Sorry I missed your question - In future please REPOST it if I skipped it.

No interactions of note are expected between the meds you're taking (Although Xanor is not available in the strengths you've mention - Those doses are HUGE!).

If charcoal is taken at the recommended doses the most common symptom may be initial nausea.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/03/07

Hi Pixie

Sorry I missed your question - In future please REPOST it if I skipped it.

No interactions of note are expected between the meds you're taking (Although Xanor is not available in the strengths you've mention - Those doses are HUGE!).

If charcoal is taken at the recommended doses the most common symptom may be initial nausea.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement